# SDR ASAA2016040216208

- Difficulty date: April 2, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 37,052 hours, 11,181 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Part number: 1842041
- Condition: Broken
- Location: Fire Loop
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE LOOP B FAILED FIRE TEST.  ACFT GROUNDED.  FOUND NR 3 DETECTOR B LOOP WIRE PULLED FROM TERMINAL.  REPLACED TERMINAL, REF SWPM 20-30-11 AND WDM 26-11-11.  OPS CHECK OK.
